# SDR AALA20031224

- Difficulty date: November 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AAP3274A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY CEILING LIGHTS OVER ROWS 18 THROUGH 21 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHTS OVER ROWS 18 THROUGH 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
